# SDR 99UAL900372

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO ABQ, ACCOUNT OF BIRD STRIKE TO NR 2 ENGINE ON TAKEOFF.  *S/D*  ACCOMPLISHED BIRD STRIKE INSPECTION.  IDENTIFIED DAMAGE TO THE FAN BLADES AND INLET AREA.  NO INTERNAL DAMAGE FOUND ON BORESCOPE.  REPLACED DAMAGED FAN BLADES AND REPAIRED FAN INLET.
